My body has been under sever attach for the past 14 weeks. I just had my second infusion of Rituxan and hoping it kicks in soon. My glands have been swollen mostly in the evening and early morning. Can RA cause this?
I am so sorry to hear that you have been having problems for so long, and I hope that you find relief soon with the Rituxan. Now for your question...Rheumatoid Arthritis does not cause swollen glands. That being said, swollen glands are a side effect of Rituxan. If you are having swollen glands you need to let your rheumatologist know immediately, especially if you are in a study, but even if you are not. If the side effect is not too bothersome, your rheumatologist may want to keep you on the Rituxan. But if it is painful and bothers you, then your rheumatologist may want to incorporate other medications or make some further changes. Don't be scared it is a documented side effect of the Rituxan. Keep your head up! Good luck and best wishes!